Definite integral of a hyperbolic quotient function expressed in terms of the Lerch function

Authors

DOI:

https://doi.org/10.29020/nybg.ejpam.v14i4.4029

Keywords:

entries in Gradshteyn and Ryzhik, Mellin transform, Hyperbolic function, Definite integral, Catalan's constant

Abstract

In applied sciences it is always useful to improve the catalogue of definite integrals available in tables. In this paper the authors derived definite integrals used in research concerned with perturbation analysis of single Langmuir solitons, proving the Riemann Hypothesis and the Goldbach conjecture and the LPM effect in sequential bremsstrahlung. We also derived new results and summarized these formulae in a table of integrals.

Downloads

How to Cite

Reynolds, R., & Stauffer, A. (2021). Definite integral of a hyperbolic quotient function expressed in terms of the Lerch function. European Journal of Pure and Applied Mathematics, 14(4), 1132–1147. https://doi.org/10.29020/nybg.ejpam.v14i4.4029

Most read articles by the same author(s)

1 2 3 > >>